Home | Contact | Sitemap | Privacy Policy | Terms and conditions
User Name
Password
Citalopram / Celexa This forum has posts about Citalopram
Reply
 
Thread Tools Display Modes
  #1  
Old 29-04-06, 22:17
suzy1984's Avatar
suzy1984 suzy1984 is offline
New member
 
Join Date: Mar 2006
Location: , , United Kingdom.
Posts: 95
Citalopram side effects?

Hi
Hope i'm not repeating anybody elses post but I couldnt find an answer to my question. My doctor has prescribed me Citalopran (20mg) and I took one the other night and about an hour later I started to feel sick, dizzy, spaced out and shakey, it was nothing like a panic attack iv ever had and I was just wondering if it was a panic attack because I was expecting to get side effects or whether they were genuine side effects? Im too scared to take anymore incase it happens again.
Thanks for any advice
Suzy xx
Reply With Quote
  #2  
Old 30-04-06, 00:55
Two heads Two heads is offline
Intermediate Member
 
Join Date: Mar 2006
Location: , , United Kingdom.
Posts: 542
Hi suzy!I have been on them 8weeks and have had a great night out tonight so stick with them if you want to feel half normal again hun!"

The side affects are horrible in the frist few weeks but they do get alot better.I only had one and had the same affects, and hit total heightened anxiety for at least aweek.Give them a chance they will take time to work.Maybe do what i did and cut back to 10mg for the frist month also!That is what is recomended if you look at the leaflet with out of course looking at the sideaffects,because that will make you ten times worse hun.
Make sure you eat well because i believe this helps and dont drink for a few weeks entil you have settled with the meds.I also took beta blockers the frist 3weeks with taking these to take the edge off.Please dont be scared of taking them they may help!!xxx
Reply With Quote
  #3  
Old 30-04-06, 01:02
honeybee3939's Avatar
honeybee3939 honeybee3939 is offline
Senior Member
 
Join Date: Feb 2006
Location: , , United Kingdom.
Posts: 4,610
Hi Suzy,


I am taking Citalopran too,maybe it would be a good idea to start with 10mg for a week and then up them to 20mg, i had side affects with 10mg, dizzy, feeling sick and my anxiety seemed alot worse, but after the first week it all seemed to settle down so i increased them to 20 mg, i have been on them for 5 weeks now and feeling alot better. Stick with them suzy its worth it in the end !!


Hope that helps,

Love Andrea
xxx
Reply With Quote
  #4  
Old 30-04-06, 23:07
mandie's Avatar
mandie mandie is offline
Senior Member
 
Join Date: Aug 2005
Location: , , United Kingdom.
Posts: 1,356
Hi Suzy

I felt terrible for the first couple of weeks on these and that was with 10mg.

I have been on these meds for 7 months now and i am feeling like my old self again.

I agree with what Bong said about eating.

Stick with it and dont feel scared. I think most of felt like that when we first started them, and things will get better.

Take care

love mandie x
Reply With Quote
  #5  
Old 02-05-06, 12:10
Two heads Two heads is offline
Intermediate Member
 
Join Date: Mar 2006
Location: , , United Kingdom.
Posts: 542
Well i have upped them at long last!Will let you known how i feel in a few days.
I hate all this.xxxx
Reply With Quote
  #6  
Old 02-05-06, 23:31
elizabetty elizabetty is offline
 
Join Date: Oct 2005
Location: , , United Kingdom.
Posts: 10
Im on this med for second time
forgot how bad side effects were.
Doc put meon 20mg and i felt awful so i reduced to 10mg for first 2weeks and then increaced to 20mg.
Feel a lot better for that,hope you feel better soon.


Betty x
Reply With Quote
  #7  
Old 03-05-06, 16:37
Two heads Two heads is offline
Intermediate Member
 
Join Date: Mar 2006
Location: , , United Kingdom.
Posts: 542
Cheers sweet!I have upped it to 15mg,im cutting one 20mg in to four and taking one piece with my ten mg tablet.Just trying to up them very slowly so i dont notice anymore sideaffects.I hope i start to feel better once and for all by upping it.
Let me no how you get onxxxx
Reply With Quote
  #8  
Old 26-05-08, 18:14
Newsman Newsman is offline
 
Join Date: May 2008
Posts: 2
Re: Citalopram side effects?

After some misfortunes, I was prescribed Citalopram. That proved to be an even bigger misfortune. I didn't know what hit me. From feeling fed up and depressed, I became suicidal with new unshakeable thoughts. My elbow joints were on fire; my bowels behaved like a brickworks with internal bleeding. I stuck it for nine months before flushing the stuff down the loo - which has never been the same since. I have never regained my appetite. So I resorted to the old dictum: "Pull yourself together". Anyone using this stuff should be very careful.

Newsman
Reply With Quote
  #9  
Old 08-06-08, 19:36
longcrested1 longcrested1 is offline
 
Join Date: Jun 2008
Posts: 1
Re: Citalopram side effects?

My first time in a forum....gave up severe nicotine addiction, got depressed, prescribed citalopram, starting eight weeks ago on 10, in creased to 20, after 2 weeks, 10 days ago increased to 30. Since the start, Sleeping hours more than usual, (8/9 as opposed to 6), brain sluggish, stomach in constant tension, memory patchy. Am a lawyer, simply cannot live like this, am thinking of cold turkey...newsman, did you do that? What happened to you in the cold turkey? Don't mind some side effects, just need to get myself back...
Reply With Quote
  #10  
Old 09-06-08, 09:58
houst69 houst69 is offline
 
Join Date: May 2008
Posts: 5
Re: Citalopram side effects?

I have been on Citalopram for about 16 days now, first few days were horrible, awful metallic taste in mouth, feeling dizzy, heart pounding and cold rush throughout my body.

Had a couple of good days last week, but this week feel the same as ever.
Reply With Quote
Reply

Tags
citalopram, effects, side


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Side effects of citalopram Suzi26 Panic / Panic Attacks 17 02-06-14 04:22
side effects of citalopram cobra427 Citalopram / Celexa 20 13-10-11 12:36
citalopram side effects worrywuss Citalopram / Celexa 14 28-10-10 14:44
Citalopram side effects anxious Citalopram / Celexa 16 28-04-10 13:44
Side effects after citalopram Bungle Citalopram / Celexa 25 13-09-09 22:13


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.